# SDR AU000380

- Difficulty date: March 19, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 747438
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Part number: S417T2021
- Condition: Failed
- Location: Galley Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WATER HEATERS (2OFF) BURNT AND ELEMENTS EXPOSED. TWO OTHER WATERHEATERS WERE IN POOR CONDITION.
